≡ ▼ LINKS
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

discharge of semen or prostatic fluid.help me.

I am 22.suffring from depression.currently on two medicines acidphos d30 and indolum 6c.i am on acid phos from 5 months and on indolum from 1 month aprox.i quit masturbating a month ago.i felt that these medicines helped me to overcome depression but it did not improved my sexual health.
Few days after quiting masturbation I felt some times a coldness like a drop came on my leg.then I thought to conform it is it really a drop or what is it.when I felt cold I checked and pressed my penis a drop came on transparent colur like urine I touched to conform is it urine.it was sticking fluid not urine fluid that comes if you erect penis for 3 to 4 minutes but not masturbates and a drop comes of transparent colur it was the same.it happen almost 10 times a day.no sexual desire.incomplete erection.can not maintain erection.early ejaculation in one min or before.hanging lose testicles erects when taking bath with cold water.semen seems little pale when masturbates.but not sure it is pale or normal not so pale or not so white.
[message edited by nachiii on Mon, 01 Jul 2013 21:34:17 BST]
 
  nachiii on 2013-07-01
This is just a forum. Assume posts are not from medical professionals.
Stop both the med and after 7 days use selenium 30 one dose rwice daily for 7 days ;
 
akshaymohl 6 years ago
Hi dr will selenium 6 c work same way jst wana knw ? I wana use as well ,
[message edited by harry490 on Sat, 06 Jul 2013 07:56:41 BST]
 
harry490 6 years ago
You can use but after 6 go to 30 and 200 and finally 1m
 
akshaymohl 6 years ago
Thanks for your precious moment will use it
 
harry490 6 years ago
This is for Harry-

Harry, you cannot go get different prescriptions from
different people for different problems and then take
all these medicines. They will cancel each other out,
and they will cause harm.

Also when medicines start to work or cause aggravation you
stop them, and let them work otherwise you overdose
and cause aggravations.

If you really stopped everything on the posts with Tamhanker,
and want to take this ALONE- ok. But if you get more prescriptions for belly fat and other things, you have to
tell the prescriber what you are taking- so he can advise
on what is ok to take with each other.

All these things are connected and one person should
be watching over you.
 
simone717 6 years ago
Thanks simone. For monitoring
 
akshaymohl 6 years ago
Welcome ! dr. Mohla.
 
simone717 6 years ago
Hi ,Simon I am not using this medication just for my general knowledge
Thanks
 
harry490 6 years ago
pl give feed back about your progress
 
akshaymohl 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.